# SDR FDEA201602070483

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7097501
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA, BS 1681 RT LONGERON 45R, FOUND CORRODED.   REPAIRED IAW EA 1-5310-T0323396 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
